# SDR SWAA2020072101540

- Difficulty date: July 1, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERIOR FUSELAGE SKIN BS 1040+6.6, 2 INCHES ABOVE STRINGER 15L.    MEASURES 3.6'L X 3.3'W X .088'D W/Y=37. AND OUT OF LIMITS DUE TO DAMAGE WITHIN DENT IAW SRM 53-00-01-1A-1, TABLE 102. REPAIRED THE FUSELAGE SKIN IAW EC 20-153-01137 & ER 20-02873.
